Items where Author is "Ibrahim, Mahmoud Abdalla Ali"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 6.

Ibrahim, Mahmoud Abdalla Ali, Dénes, Attila: Threshold Dynamics in a Model for Zika Virus Disease with Seasonality.
BULLETIN OF MATHEMATICAL BIOLOGY, 83 (4). Terjedelem: 28-Azonosító: 27. ISSN 0092-8240 (2021)

Ibrahim, Mahmoud Abdalla Ali, Dénes, Attila: Threshold and stability results in a periodic model for malaria transmission with partial immunity in humans.
APPLIED MATHEMATICS AND COMPUTATION, 392. Terjedelem: 19-Azonosító: 125711. ISSN 0096-3003 (2021)

Ibrahim, Mahmoud Abdalla Ali, Dénes, Attila: A mathematical model for Lassa fever transmission dynamics in a seasonal environment with a view to the 2017–20 epidemic in Nigeria.
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 60. Terjedelem: 21-Azonosító: 103310. ISSN 1468-1218 (2021)

Ibrahim, Mahmoud Abdalla Ali, Al-Najafi, Amenah: Modeling, Control, and Prediction of the Spread of COVID-19 Using Compartmental, Logistic, and Gauss Models: A Case Study in Iraq and Egypt.
PROCESSES, 8 (11). Terjedelem: 16-Azonosító: 1400. ISSN 2227-9717 (2020)

Dénes, Attila, Ibrahim, Mahmoud Abdalla Ali: Global dynamics of a mathematical model for a honeybee colony infested by virus-carrying Varroa mites.
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 61 (1-2). pp. 349-371. ISSN 1598-5865 (2019)

Dénes, Attila, Ibrahim, Mahmoud Abdalla Ali, Oluoch, Lillian Achola, Tekeli, Miklós, Tekeli, Tamás: Impact of weather seasonality and sexual transmission on the spread of Zika fever.
SCIENTIFIC REPORTS, 9 (1). Azonosító: 17055-Terjedelem: 10 p. ISSN 2045-2322 (2019)

This list was generated on 2021. február 27. 11:38:50 CET.